MAUDE Adverse Event Report: BELMONT INSTRUMENT CORPORATION BUDDY DISPOSABLE SET; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION

BELMONT INSTRUMENT CORPORATION BUDDY DISPOSABLE SET; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Model Number 905-00010P
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
Used the buddy lite to warm fluids (burn patient), loaded the cassette, primed the line, attached it to the patient, and turned it on (ivf [intravenous fluids] not under pressure, just wo).When on, finally noticed fluid leaking.Iv locked and fluids locked.After transfer of pt to trauma bed and everything settled down, disconnected the buddy lite from pt, iv was flushed and patent.Buddylite disposable set ref 905-00010p.Tubing was stopped and removed from patient use.Iv was flushed without incident and infusion continued.No documentation to support hypothermia.Admitted to icu and discharged, to follow up with burn clinic.

Brand Name
BUDDY DISPOSABLE SET
Common Device Name
WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Manufacturer (Section D)
BELMONT INSTRUMENT CORPORATION
780 boston rd
billerica MA 01821
MDR Report Key12066171
Report Number12066171
Device Sequence Number3909959
Product Code BSB
UDI-Device Identifier00896128002091
UDI-Public(01)00896128002091(17)221031(10)20191002
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2021
Report Date (Section F) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number905-00010P
Device Lot Number20191002
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/25/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/25/2021
Patient Sequence Number1
Date Report Sent to FDA06/15/2021